MathSciNet Relay Station
MathSciNet bibliographic data
MR957441 (89k:16016) 16A24
Larson, Richard G.; Radford, David E. Finite-dimensional cosemisimple Hopf algebras in characteristic $0$ are semisimple. J. Algebra 117 (1988), no. 2, 267–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement